# SDR FDEA200910303733

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM RT SPLICE ANGLE HAS MINOR SURFACE CORROSION AND CORRODED   HARDWARE AT STA 918, RBL 7.0".  CORRODED SPLICE ANGLE AND FASTENERS ON KEEL BEAM AT STA 918 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
